# SDR SWAA2016110109163

- Difficulty date: October 22, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 34,756 hours, 17,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL VAPOR BARRIER LOOSE AT BS. 663, LBL 40.  REPAIRED BARRIER IAW SRM.
